OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Topologie des (M-2) Courbes réelles symétriques

Trilles, Sébastien Topologie des (M-2) Courbes réelles symétriques. (2003) Bulletin of London Mathematical Society, 35 (2). 161-178. ISSN 1469-2120

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1MB

Official URL: https://doi.org/10.1112/S0024609302001698

Abstract

Let X be a non-singular real algebraic curve of even degree in the complex projective plan. In this paper we propose a result about (M-2)-curves that are invariant under the projective involution. In particular, if the (M-2) symetric curve satisfies the Arnold congruence, then either X or its twin is a separation curve.

Item Type:Article
HAL Id:hal-02168375
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Université de Toulouse > Institut National des Sciences Appliquées de Toulouse - INSA (FRANCE)
Université de Toulouse > Université Toulouse III - Paul Sabatier - UPS (FRANCE)
Université de Toulouse > Université Toulouse - Jean Jaurès - UT2J (FRANCE)
Université de Toulouse > Université Toulouse 1 Capitole - UT1 (FRANCE)
Laboratory name:
Statistics:download
Deposited By: Sébastien Trilles
Deposited On:28 Jun 2019 13:07

Repository Staff Only: item control page